# SDR REXA2017030900332

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 25,787 hours, 23,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rows 6-8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS OUT FROM ROWS 6-8.   RESET & OPS TESTED THE EMERGENCY LIGHTS IAW AMM 33-51-00. OPS TESTED OK.
